On some qualitative behaviors of certain differential equations of fourth order with multiple retardations

Korkmaz E., TUNÇ C.

Journal of Applied Analysis and Computation, vol.6, no.2, pp.336-349, 2016 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 6 Issue: 2
  • Publication Date: 2016
  • Doi Number: 10.11948/2016026
  • Journal Name: Journal of Applied Analysis and Computation
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.336-349
  • Van Yüzüncü Yıl University Affiliated: Yes